Show simple item record

dc.contributor.authorK. Berrada
dc.contributor.authorM. El Baz
dc.contributor.authorEleuch, Hichem
dc.contributor.authorY. Hassouni
dc.date.accessioned2018-04-15T10:52:21Z
dc.date.available2018-04-15T10:52:21Z
dc.date.issued2011-06-03
dc.identifier.urihttps://dspace.adu.ac.ae/handle/1/1302
dc.descriptionBerrada, K., El Baz, M., Eleuch, H., & Hassouni, Y. (2012). Bipartite entanglement of nonlinear quantum systems in the context of the q-Heisenberg Weyl algebra. Quantum Information Processing, 11(2), 351-372.en_US
dc.description.abstractIn this paper, we study in detail the degree of entanglement of bipartite system states in the context of q-Heisenberg-Wely algebra. We examine the entanglement properties for two systems of arbitrary deformation parameters q1 and q2, defined in entanglement of entangled deformed bosonic coherent states of each of the deformation parameters. For a particular choice of the parameters that specify the coherent states, we give conditions under which bipartite entangled coherent states become maximally entangled. We generalize this formalism to the case of bipartite mixed states using as implified expression of concurrence in Wootters ’measure of the bipartite entanglement.en_US
dc.language.isoen_USen_US
dc.publisherSpringeren_US
dc.subjectEntanglementen_US
dc.subjectQuantumsen_US
dc.subjectCoherent Statesen_US
dc.subjectMixed Statesen_US
dc.titleBipartite entanglement of nonlinear quantum systems in the context of the q-Heisenberg Weyl algebraen_US
dc.typeArticleen_US
dc.identifier.doihttps://doi.org/10.1007/s11128-011-0246-x


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record